Search Results

There are 40064 results for: content related to: Parametric and semiparametric hypotheses in the linear model

  1. Two sample inference in functional linear models

    Canadian Journal of Statistics

    Volume 37, Issue 4, December 2009, Pages: 571–591, Lajos Horváth, Piotr Kokoszka and Matthew Reimherr

    Article first published online : 6 AUG 2009, DOI: 10.1002/cjs.10035

  2. Smoothed empirical likelihood confidence intervals for the relative distribution with left-truncated and right-censored data

    Canadian Journal of Statistics

    Volume 38, Issue 3, September 2010, Pages: 453–473, Elisa M. Molanes-lopez, Ricardo Cao and Ingrid VAN Keilegom

    Article first published online : 31 AUG 2010, DOI: 10.1002/cjs.10079

  3. Second-order bias-corrected AIC in multivariate normal linear models under non-normality

    Canadian Journal of Statistics

    Volume 39, Issue 1, March 2011, Pages: 126–146, Hirokazu Yanagihara, Ken-Ichi Kamo and Tetsuji Tonda

    Article first published online : 24 FEB 2011, DOI: 10.1002/cjs.10090

  4. Nonparametric estimation of the shape function in a Gamma process for degradation data

    Canadian Journal of Statistics

    Volume 37, Issue 1, March 2009, Pages: 102–118, Xiao Wang

    Article first published online : 30 MAR 2009, DOI: 10.1002/cjs.10003

  5. Positive quadrant dependence tests for copulas

    Canadian Journal of Statistics

    Volume 38, Issue 4, December 2010, Pages: 555–581, Irène Gijbels, Marek Omelka and Dominik Sznajder

    Article first published online : 19 OCT 2010, DOI: 10.1002/cjs.10088

  6. Change detection in linear regression with time series errors

    Canadian Journal of Statistics

    Volume 38, Issue 1, March 2010, Pages: 65–79, Edit Gombay

    Article first published online : 2 OCT 2009, DOI: 10.1002/cjs.10043

  7. Fully efficient estimation of coefficients of correlation in the presence of imputed survey data

    Canadian Journal of Statistics

    Volume 40, Issue 1, March 2012, Pages: 124–149, Guillaume Chauvet and David Haziza

    Article first published online : 8 NOV 2011, DOI: 10.1002/cjs.10133

  8. Inferences in generalized linear longitudinal mixed models

    Canadian Journal of Statistics

    Volume 38, Issue 2, June 2010, Pages: 174–196, Brajendra C. Sutradhar

    Article first published online : 22 MAY 2010, DOI: 10.1002/cjs.10055

  9. Assessing additivity in nonparametric models —A kernel-based method

    Canadian Journal of Statistics

    Volume 39, Issue 4, December 2011, Pages: 632–655, Xiaoming Wang and Keumhee C. Carriere

    Article first published online : 15 NOV 2011, DOI: 10.1002/cjs.10128

  10. A note on testing the regression functions via nonparametric smoothing

    Canadian Journal of Statistics

    Volume 39, Issue 1, March 2011, Pages: 108–125, Weixing Song and Juan Du

    Article first published online : 24 FEB 2011, DOI: 10.1002/cjs.10097

  11. Some tests for uniformity of circular distributions powerful against multimodal alternatives

    Canadian Journal of Statistics

    Volume 38, Issue 1, March 2010, Pages: 80–96, Jean-Renaud Pycke

    Article first published online : 3 FEB 2010, DOI: 10.1002/cjs.10048

  12. On a new goodness-of-fit process for families of copulas

    Canadian Journal of Statistics

    Volume 37, Issue 1, March 2009, Pages: 80–101, Mhamed Mesfioui, Jean-François Quessy and Marie-Hélène Toupin

    Article first published online : 30 MAR 2009, DOI: 10.1002/cjs.10006

  13. Nonparametric covariate adjustment for receiver operating characteristic curves

    Canadian Journal of Statistics

    Volume 38, Issue 1, March 2010, Pages: 27–46, Fang Yao, Radu V. Craiu and Benjamin Reiser

    Article first published online : 5 OCT 2009, DOI: 10.1002/cjs.10044

  14. Using temporal variability to improve spatial mapping with application to satellite data

    Canadian Journal of Statistics

    Volume 38, Issue 2, June 2010, Pages: 271–289, Emily L. Kang, Noel Cressie and Tao Shi

    Article first published online : 22 MAY 2010, DOI: 10.1002/cjs.10063

  15. Large deviations of multiclass M/G/1 queues

    Canadian Journal of Statistics

    Volume 37, Issue 3, September 2009, Pages: 327–346, André Dabrowski, Jiyeon Lee and David R. McDonald

    Article first published online : 27 JUL 2009, DOI: 10.1002/cjs.10026

  16. On quasi-likelihood estimation for branching processes with immigration

    Canadian Journal of Statistics

    Volume 38, Issue 2, June 2010, Pages: 290–313, Brajendra Sutradhar, Alwell J. Oyet and Veeresh G. Gadag

    Article first published online : 22 MAY 2010, DOI: 10.1002/cjs.10059

  17. Testing homogeneity in a multivariate mixture model

    Canadian Journal of Statistics

    Volume 39, Issue 2, June 2011, Pages: 218–238, Xiaoqing NIU, Pengfei LI and Peng ZHANG

    Article first published online : 23 MAY 2011, DOI: 10.1002/cjs.10106

  18. Additive hazards regression with censoring indicators missing at random

    Canadian Journal of Statistics

    Volume 38, Issue 3, September 2010, Pages: 333–351, Xinyuan Song, Liuquan Sun, Xiaoyun Mu and Gregg E. Dinse

    Article first published online : 31 AUG 2010, DOI: 10.1002/cjs.10072

  19. Empirical likelihood-based inferences for a low income proportion

    Canadian Journal of Statistics

    Volume 39, Issue 1, March 2011, Pages: 1–16, Baoying Yang, Gengsheng Qin and Jing Qin

    Article first published online : 24 FEB 2011, DOI: 10.1002/cjs.10087

  20. Empirical likelihood for the varying-coefficient single-index model

    Canadian Journal of Statistics

    Volume 38, Issue 3, September 2010, Pages: 434–452, Zhensheng Huang and Riquan Zhang

    Article first published online : 31 AUG 2010, DOI: 10.1002/cjs.10075